Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 4, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Sep 12, 2008, 5:33 AM CDT for 4 states. It took effect at Sep 12, 2008, 7:00 PM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2008, 5:33 AM CDT (10:33 UTC)
- In effect from
- Sep 12, 2008, 7:00 PM CDT
- Expired
- Sep 13, 2008, 11:33 PM CDT
- In force
- 29 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSHV 121033 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 533 AM CDT FRI SEP 12 2008 ...STRONG GUSTY WINDS EXPECTED AS IKE APPROACHES... LAZ003>006-012>014-021-121845- /O.NEW.KSHV.WI.Y.0004.080913T0000Z-080914T0900Z/ WEBSTER-CLAIBORNE-LINCOLN-UNION LA-BIENVILLE-JACKSON-OUACHITA- CALDWELL- INCLUDING THE CITIES OF...MINDEN...HOMER...RUSTON...FARMERVILLE... BIENVILLE...JONESBORO...MONROE...COLUMBIA 533 AM CDT FRI SEP 12 2008 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY. SOUTHEASTERLY WINDS WILL INCREASE ACROSS THE REGION TODAY AS A VERY LARGE CIRCULATION AROUND HURRICANE IKE SPREADS NORTHWARD FROM THE COAST. WINDS OF 20 TO 30 MPH SHOULD BECOME COMMON BY MIDDAY WITH GUSTS EXCEEDING 35 TO 40 MPH AT TIMES DURING THE AFTERNOON AND EARLY EVENING HOURS...ACROSS ALL OF NORTHEAST AND NORTH CENTRAL LOUISIANA. ANY RAIN BANDS ASSOCIATED WITH IKE COULD PRODUCE HIGHER GUSTS AS WELL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$
5 follow-up statements
000 WWUS74 KSHV 122042 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 342 PM CDT FRI SEP 12 2008 ...STRONG GUSTY WINDS EXPECTED AS IKE APPROACHES... LAZ003>006-012>014-021-131000- /O.CON.KSHV.WI.Y.0004.080913T0000Z-080914T0900Z/ WEBSTER-CLAIBORNE-LINCOLN-UNION LA-BIENVILLE-JACKSON-OUACHITA- CALDWELL- INCLUDING THE CITIES OF...MINDEN...HOMER...RUSTON...FARMERVILLE... BIENVILLE...JONESBORO...MONROE...COLUMBIA 342 PM CDT FRI SEP 12 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY FOR NORTH CENTRAL LOUISIANA. EAST AND SOUTHEAST WINDS WILL INCREASE ACROSS THE REGION TONIGHT AND SATURDAY AS A LARGE CIRCULATION AROUND HURRICANE IKE SPREADS NORTH FROM THE TEXAS COAST. WINDS OF 20 TO 30 MPH SHOULD BECOME COMMON BY SATURDAY WITH GUSTS EXCEEDING TO 40 MPH AT TIMES SATURDAY AFTERNOON. WINDS MAY SHIFT MORE TO THE SOUTH SATURDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 03
000 WWUS74 KSHV 122106 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 406 PM CDT FRI SEP 12 2008 ...STRONG GUSTY WINDS EXPECTED AS IKE APPROACHES... LAZ003-004-012-122215- /O.CAN.KSHV.WI.Y.0004.080913T0000Z-080914T0900Z/ WEBSTER-CLAIBORNE-BIENVILLE- INCLUDING THE CITIES OF...MINDEN...HOMER...BIENVILLE 406 PM CDT FRI SEP 12 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS CANCELLED THE WIND ADVISORY. $$ LAZ005-006-013-014-021-131000- /O.CON.KSHV.WI.Y.0004.080913T0000Z-080914T0900Z/ LINCOLN-UNION LA-JACKSON-OUACHITA-CALDWELL- INCLUDING THE CITIES OF...RUSTON...FARMERVILLE...JONESBORO... MONROE...COLUMBIA 406 PM CDT FRI SEP 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. EAST AND SOUTHEAST WINDS WILL INCREASE ACROSS THE REGION TONIGHT AND SATURDAY AS A LARGE CIRCULATION AROUND HURRICANE IKE SPREADS NORTH FROM THE TEXAS COAST. WINDS OF 20 TO 30 MPH SHOULD BECOME COMMON BY SATURDAY WITH GUSTS EXCEEDING TO 40 MPH AT TIMES SATURDAY AFTERNOON. WINDS MAY SHIFT MORE TO THE SOUTH SATURDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 03
000 WWUS74 KSHV 131009 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 509 AM CDT SAT SEP 13 2008 ...STRONG GUSTY WINDS EXPECTED AS IKE APPROACHES... ARZ050-051-059>061-071>073-OKZ077-131815- /O.EXA.KSHV.WI.Y.0004.000000T0000Z-080914T0900Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION AR-MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...LEWISVILLE...MAGNOLIA...EL DORADO...IDABEL 509 AM CDT SAT SEP 13 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. EAST AND SOUTHEAST WINDS WILL INCREASE ACROSS THE REGION TODAY AS THE LARGE CIRCULATION AROUND HURRICANE IKE SPREADS NORTH FROM THE SOUTHEAST TEXAS COAST. WINDS OF 25 TO 35 MPH WILL BECOME COMMON TODAY WITH GUSTS POSSIBLY EXCEEDING 50 MPH AT TIMES LATER THIS AFTERNOON. THESE STRONG WINDS WILL CONTINUE THROUGH THE EVENING AS THE REMNANTS OF IKE LIFT NORTH ACROSS EXTREME NORTHEAST TEXAS AND INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS TONIGHT. LOOK FOR THE WINDS TO GRADUALLY BEGIN TO DIMINISH EARLY SUNDAY MORNING AS THE REMNANTS OF IKE LIFT NORTH NORTHEAST AWAY FROM THE FOUR STATE REGION. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ LAZ005-006-013-014-021-131815- /O.CON.KSHV.WI.Y.0004.000000T0000Z-080914T0900Z/ LINCOLN-UNION LA-JACKSON-OUACHITA-CALDWELL- INCLUDING THE CITIES OF...RUSTON...FARMERVILLE...JONESBORO... MONROE...COLUMBIA 509 AM CDT SAT SEP 13 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. EAST AND SOUTHEAST WINDS WILL INCREASE ACROSS THE REGION TODAY AS THE LARGE CIRCULATION AROUND HURRICANE IKE SPREADS NORTH FROM THE SOUTHEAST TEXAS COAST. WINDS OF 25 TO 35 MPH WILL BE BECOME COMMON TODAY WITH GUSTS POSSIBLY EXCEEDING 50 MPH AT TIMES THIS AFTERNOON. LOOK FOR THE WINDS TO GRADUALLY BEGIN TO DIMINISH EARLY SUNDAY MORNING AS THE REMNANTS OF IKE LIFT NORTH NORTHEAST AWAY FROM THE FOUR STATE REGION. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 15
000 WWUS74 KSHV 132233 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 533 PM CDT SAT SEP 13 2008 ...GUSTY WINDS EXPECTED IN IKES WAKE... LAZ004-011-012-017>020-022-TXZ165>167-140500- /O.EXB.KSHV.WI.Y.0004.080914T0000Z-080914T0500Z/ CLAIBORNE-RED RIVER-BIENVILLE-SABINE LA-NATCHITOCHES-WINN-GRANT- LA SALLE-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...HOMER...COUSHATTA...BIENVILLE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...JENA...LUFKIN... SAN AUGUSTINE...HEMPHILL 533 PM CDT SAT SEP 13 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH AND GUSTING TO 40 MPH WILL BE POSSIBLE THOUGH MIDNIGHT TONIGHT AS TROPICAL STORM IKE WEAKENS AND MOVES TO THE NORTH. LOOK FOR THE WINDS TO GRADUALLY BEGIN TO DIMINISH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ ARZ070-LAZ001>003-010-TXZ096-097-108>112-124>126-136>138-149>153- 140645- /O.EXB.KSHV.WI.Y.0004.080914T0500Z-080914T1200Z/ MILLER-CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- INCLUDING THE CITIES OF...TEXARKANA...SHREVEPORT...BOSSIER CITY... MINDEN...MANSFIELD...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER 533 PM CDT SAT SEP 13 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH AND GUSTING TO 40 MPH WILL BE POSSIBLE FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY AS TROPICAL STORM IKE WEAKENS AND MOVES TO THE NORTH. LOOK FOR THE WINDS TO GRADUALLY BEGIN TO DIMINISH SUNDAY. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ ARZ073-LAZ005-006-013-014-021-140500- /O.EXT.KSHV.WI.Y.0004.000000T0000Z-080914T0500Z/ UNION AR-LINCOLN-UNION LA-JACKSON-OUACHITA-CALDWELL- INCLUDING THE CITIES OF...EL DORADO...RUSTON...FARMERVILLE... JONESBORO...MONROE...COLUMBIA 533 PM CDT SAT SEP 13 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH AND GUSTING TO 40 MPH WILL BE POSSIBLE THOUGH MIDNIGHT TONIGHT AS TROPICAL STORM IKE WEAKENS AND MOVES TO THE NORTH. LOOK FOR THE WINDS TO GRADUALLY BEGIN TO DIMINISH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ ARZ050-051-059>061-071-072-OKZ077-140645- /O.EXT.KSHV.WI.Y.0004.000000T0000Z-080914T1200Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...LEWISVILLE...MAGNOLIA...IDABEL 533 PM CDT SAT SEP 13 2008 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH AND GUSTING TO 40 MPH WILL BE POSSIBLE FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY AS TROPICAL STORM IKE WEAKENS AND MOVES TO THE NORTH. LOOK FOR THE WINDS TO GRADUALLY BEGIN TO DIMINISH SUNDAY. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 44
000 WWUS74 KSHV 140433 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 1133 PM CDT SAT SEP 13 2008 ARZ050-051-059>061-071-072-OKZ077-141200- /O.CAN.KSHV.WI.Y.0004.000000T0000Z-080914T1200Z/ /O.NEW.KSHV.LW.Y.0038.080914T0433Z-080914T1200Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...LEWISVILLE...MAGNOLIA...IDABEL 1133 PM CDT SAT SEP 13 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. THE WIND ADVISORY HAS BEEN CANCELLED. AS TROPICAL STORM IKE MOVES NORTHEAST INTO ARKANSAS...WINDS OVER THE FOUR STATE AREA WILL BE 20 TO 30 MPH AND GUSTY FOR THE REMAINDER OF THE NIGHT. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ARZ073-LAZ004>006-011>014-017>022-TXZ165>167-141200- /O.CAN.KSHV.WI.Y.0004.000000T0000Z-080914T0500Z/ /O.NEW.KSHV.LW.Y.0038.080914T0433Z-080914T1200Z/ UNION AR-CLAIBORNE-LINCOLN-UNION LA-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...EL DORADO...HOMER...RUSTON... FARMERVILLE...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...LUFKIN... SAN AUGUSTINE...HEMPHILL 1133 PM CDT SAT SEP 13 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. THE WIND ADVISORY HAS BEEN CANCELLED. AS TROPICAL STORM IKE MOVES NORTHEAST INTO ARKANSAS...WINDS OVER THE FOUR STATE AREA WILL BE 20 TO 30 MPH AND GUSTY FOR THE REMAINDER OF THE NIGHT. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ARZ070-LAZ001>003-010-TXZ096-097-108>112-124>126-136>138-149>153- 141200- /O.CAN.KSHV.WI.Y.0004.080914T0500Z-080914T1200Z/ /O.NEW.KSHV.LW.Y.0038.080914T0433Z-080914T1200Z/ MILLER-CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- INCLUDING THE CITIES OF...TEXARKANA...SHREVEPORT...BOSSIER CITY... MINDEN...MANSFIELD...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER 1133 PM CDT SAT SEP 13 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. THE WIND ADVISORY HAS BEEN CANCELLED. AS TROPICAL STORM IKE MOVES NORTHEAST INTO ARKANSAS...WINDS OVER THE FOUR STATE AREA WILL BE 20 TO 30 MPH AND GUSTY FOR THE REMAINDER OF THE NIGHT. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 03
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Sep 11, 9:58 PM CDT, 7 hours 35 minutes earlier.
Area forecast discussion, Sep 11, 9:58 PM CDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
958 PM CDT THU SEP 11 2008
.DISCUSSION...
AREA RADARS SHOW ISOLATED LINGERING CONVECTION PERSISTING ACROSS THE
FOUR-STATE AREA...AND TO THE EAST OF THE FA. W/OUTER FEEDER BANDS
FM IKE ALREADY MOVING INTO S LA...WE/LL UPDATE TO SHOTGUN ISOLATED
CONVECTION FOR THE OVERNIGHT HRS TO COVER THIS ACTIVITY.
OTHERWISE...LATEST TEMP/DEWPOINT PROGS SHOW TEMPS CAN BE INCREASED A
SKOSH MOST AREAS...AS DEWPOINTS WILL REMAIN STEADY OR INCREASE
THROUGH THE NIGHT. HLS HAS BEEN UPDATED...BUT W/NO CHANGES TO
CURRENT WATCHES/WARNINGS. ROUTINE PRODUCT UPDATES OUT SHORTLY.
&&
.AVIATION...
PRECIPITATION HAS ENDED FOR THE MOST PART ACROSS THE AREA THIS
EVENING...HOWEVER A FEW SHOWERS LINGER IN NORTHEAST TEXAS AND NORTH
CENTRAL LOUISIANA. CURRENTLY...VFR AT ALL AREA TERMINALS...BUT
EXPECT AREAS OF MVFR CIGS DEVELOPING AFTER 08Z...ACCOMPANIED BY
VSBYS IN THE 3 TO 5 MI RANGE IN FOG OR HAZE. THE MVFR CIGS/VSBYS
SHOULD IMPROVE TO VFR BY 15Z. HOWEVER...ISOLATED SHOWERS EXPECTED TO
INCREASE IN COVERAGE BY 18Z. WINDS WILL ALSO INCREASE IN SPEED AS
HURRICANE IKE MOVES CLOSER TO THE TEXAS COAST. EXPECT EAST TO
NORTHEAST WINDS NEAR 15 KTS BY 18Z WITH HIGHER GUSTS CONTINUING
BEYOND 13/00Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 77 86 77 83 75 / 20 40 70 100 100
MLU 76 86 75 85 74 / 20 40 50 80 80
DEQ 75 90 75 83 74 / 20 30 50 80 90
TXK 75 89 76 83 75 / 20 30 50 90 100
ELD 77 89 75 84 74 / 20 30 50 80 80
TYR 74 88 78 83 75 / 20 40 70 100 90
GGG 76 87 78 83 75 / 20 40 70 100 100
LFK 78 85 79 81 76 / 20 40 80 100 100
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...TROPICAL STORM WIND WATCH FROM FRIDAY EVENING THROUGH LATE
SATURDAY NIGHT FOR THE FOLLOWING ZONES: ARZ070.
LA...TROPICAL STORM WIND WATCH FROM FRIDAY EVENING THROUGH LATE
SATURDAY NIGHT FOR THE FOLLOWING ZONES:
LAZ001-002-010-011-017-018.
OK...NONE.
TX...TROPICAL STORM WIND WATCH FROM FRIDAY EVENING THROUGH LATE
SATURDAY NIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-150-151-153.
HURRICANE WIND WATCH FROM FRIDAY EVENING THROUGH LATE SATURDAY
NIGHT FOR THE FOLLOWING ZONES: TXZ149-152-165>167.
&&
14/44Hazardous weather outlook, Sep 11, 12:05 PM CDT, 17 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1205 PM CDT THU SEP 11 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1205 PM CDT THU SEP 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STILL LOOKING AT THE POSSIBILITY OF ISOLATED THUNDERSTORMS DEVELOPING LATER THIS AFTERNOON ACROSS EASTERN TEXAS...SOUTHEAST OKLAHOMA...AND FOR LOCATIONS NORTH OF INTERSTATE 30 IN SOUTHWEST ARKANSAS THANKS TO INSTABILITY ASSOCIATED WITH A WEAK FRONTAL BOUNDARY TO THE NORTH OF THE FORECAST REGION. THUNDERSTORMS WHICH DO DEVELOP WILL BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS...AND BRIEF BUT HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWER ACTIVITY WILL INCREASE ACROSS CENTRAL LOUISIANA AND EASTERN TEXAS BEGINNING EARLY FRIDAY AS FEEDER BANDS ASSOCIATED WITH HURRICANE IKE MAKE THEIR WAY INTO THE REGION. AS FEEDER BAND ACTIVITY INCREASES THROUGH FRIDAY EVENING...ISOLATED TORNADOES...AND PERIODS OF HEAVY RAIN WILL BE POSSIBLE FOR LOCATIONS TO THE WEST OF THE RED RIVER. IKE IS EXPECTED TO MAKE LANDFALL EARLY SATURDAY ALONG THE CENTRAL TEXAS COAST...AND MOVE RAPIDLY NORTHWARD ACROSS EAST TEXAS INTO WESTERN ARKANSAS THROUGH EARLY SUNDAY. THE CENTER OF IKE IS EXPECTED TO PASS NEAR TYLER TEXAS LATE SATURDAY OR EARLY SUNDAY...AND TROPICAL STORM WINDS OF 40 TO 50 MPH SUSTAINED...WITH GUSTS TO 65 MPH WILL BE POSSIBLE ACROSS THE WESTERN HALF OF THE FORECAST REGION AT THIS TIME...IN ADDITION TO THE THREAT OF ISOLATED TORNADOES...AND HEAVY RAIN. PORTIONS OF EAST TEXAS AND NORTHWEST LOUISIANA CAN EXPECT 4 TO 6 INCHES OF RAIN...WITH A FEW AREAS PICKING UP 8 TO 10 INCHES. THE SYSTEM IS EXPECTED TO BE OUT OF THE REGION BY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 18
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 5:04 AM CDT | Inland Tropical Storm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Grant and 6 more | 43 hr |
| Sep 12, 5:15 AM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 42 hr |
| Sep 12, 4:52 PM CDT | Inland Hurricane Warning | SHV | Angelina, Cherokee, Nacogdoches, Sabine, San Augustine | 19 hr |
Nearby
Wind Advisories in Texas, 2008Wind Advisories in Louisiana, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.